# SDR ASAA2018100226486

- Difficulty date: October 2, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 40,118 hours, 12,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP LT Z CHANNEL AT STA 727I HAS CORR AND IS CRACKED. GROUNDED - YES. REMOVED CORR ON AFT CARGO COMP LT Z CHANNEL AT STA 727I, FOUND TO BE OUT OF LIMITS DUE TO 100% MATL LOSS IAW SRM 53 00 53 1A 2 STEP 2D AND FIG 103 DETAIL D. REMOVED CORRODED AND CRACKED 2 CHANNEL, REPAIRED AND INSTALLED NEW 2 CHANNEL IAW SRM 53 00 53 2R 5 REPAIR 5 STEPS 4.B,C,D,E,F,G,H,I,J,K,L,M W 1 O .040 R .00 L 3.00 D .040.
